# SDR SWAA2019110138447

- Difficulty date: October 31, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 49,189 hours, 29,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EXIT EXTERIOR EMERGENCY LIGHT INOP.          / RELAMPED LIGHT PER AMM.
